# SDR HYIA20150121001

- Difficulty date: January 15, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N810BW
- Make and model: Cessna 402C
- Aircraft serial: 402C0279
- Aircraft time: 18,251 hours, 3,161 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INTERMITTENT SMELL OF ELEC OR PLASTIC CHEMICAL BURNING COMING FROM THE SWITCH BREAKER PANEL.  INSPECTED PILOT SWITCH & BREAKER AREA. NO DEFECTS NOTED AT THIS TIME.  R & R AVIONICS MASTER SWITCH IAW MM CHAPTER 39-40-00. OPERATIONS CHECKED GOOD.
